Alert archive / Wisconsin / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Duluth, MN
NWS Duluth, MN issued this areal flood warning at May 27, 2012, 4:46 PM CDT for Carlton County, Minnesota; Bayfield County, Douglas County, Wisconsin. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 4:46 PM CDT (21:46 UTC)
- Expired
- May 28, 2012, 4:30 PM CDT
- In force
- 24 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carlton County, MN, Bayfield County, WI, Douglas County, WI
The radar
The Duluth radar (KDLH), 38 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -438 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this areal flood warning went out at May 27, 4:41 PM CDT, 5 minutes earlier.
Area forecast discussion, May 27, 4:41 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
441 PM CDT SUN MAY 27 2012
.SHORT TERM...LATEST SURFACE ANALYSIS SHOWS A LOW PRESSURE SYSTEM
OVER SERN NODAK...WITH A WARM FRONT EXTENDING EAST OF THE LOW
ACROSS CNTL MN AND OVER NRN WI. EAST WINDS OVER LAKE SUPERIOR HAS
BASICALLY STOPPED THE NWD MOVEMENT OF THE WARM FRONT...ALTHOUGH WARM
AIR IS OVERRUNNING THE MARINE LAYER CREATING ELEVATED INSTABILITY
FROM THE TWIN PORTS ON NORTH. ALONG AND SOUTH OF THE WARM FRONT
THE INSTABILITY IS SURFACE-BASED WITH MLCAPE VALUES RANGING FROM
1000-2000 J/KG. WITH FAIRLY STRONG HELICITY VALUES INVOF AND JUST
SOUTH OF THE WARM FRONT...SEVERE THUNDERSTORMS ARE
POSSIBLE...MAINLY ACROSS THE SRN HALF OF OUR CWA WHERE THE MAIN
SVR THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER PER
SPC...THERE WILL BE A SMALL CHANCE FOR TORNADOES. FOR FURTHER
DETAILS ABOUT SEVERE POTENTIAL TONIGHT...PLEASE REFER TO THE
SWODY1 AND SWOMCD PRODUCTS ISSUED BY THE SPC.
THE OTHER FORECAST CONCERN FOR TONIGHT IS THE HEAVY RAIN POTENTIAL
AS THE SFC LOW AND TRAILING COLD FRONT PROPAGATE EWD ACROSS THE
CWA. THE NWP MODELS ARE IN BETTER AGREEMENT WITH PRECIP TOTALS
ACROSS THE NORTHLAND TONIGHT...PRODUCING 1 TO 2 INCHES OF RAINFALL
ACROSS THE SAINT CROIX RIVER VALLEY...AITKIN/CROW WING COUNTIES
AND AREAS TO THE NORTHEAST ACROSS THE TWIN PORTS AND OVER THE
MINNESOTA ARROWHEAD INCLUDING MOST OF SAINT LOUIS COUNTY. THE TWO
AREAS THAT MAY NOT EXPERIENCE HEAVY RAINFALL AMOUNTS WILL BE
ACROSS OUR FAR WRN ZONES AND OUR ERN WI ZONES. THIS PRECIP FCST
STILL FITS OUR FLASH FLOOD WATCH WELL. AND WITH STRONG TO SEVERE
STORMS POSSIBLE...LOCALLY HEAVIER AMOUNTS ARE PROBABLE. THE FRONT
IS PROGGED TO BE OVER OUR ERN ZONES EARLY MONDAY MORNING...AND
MOVE EAST OF OUR FCST AREA BY MIDDAY. THE PARENT UPPER LEVEL
TROUGH WILL THEN DIG SEWD OVER OUR FCST AREA MONDAY AFTERNOON INTO
MONDAY NIGHT PRODUCING SCTD SHOWERS AND STORMS...MAINLY ACROSS OUR
NRN ZONES.
AREAS OF FOG WILL AFFECT THE DULUTH/CLOQUET AREAS THROUGH THIS
EVENING...WITH DENSE FOG POSSIBLE THROUGH LATE AFTERNOON. THE FOG
SHOULD DISSIPATE SOMEWHAT WHEN THE PRECIP DEVELOPS THIS EVENING.
.LONG TERM...WEDNESDAY THROUGH SUNDAY.
AS A BROAD UPPER TROUGH REMAINS...HIGH PRESSURE FROM THE CANADIAN
PRAIRIES WILL BUILD OVER THE FORECAST AREA TUESDAY NIGHT THROUGH
FRIDAY AND OVER THE MID MISSISSIPPI VALLEY AND OHIO VALLEY THIS
WEEKEND. COLD ADVECTION CLOUDS AND A FEW SHOWERS WILL REMAIN...
LIKELY PROTECTING OUR AREA FROM A FREEZE TUESDAY NIGHT. WE WILL
HAVE TO MAKE SURE CLEARING...ESPECIALLY NORTH OF DULUTH DOES NOT
BEGIN BEFORE DAYBREAK WEDNESDAY. THE DEEPENING OF THE UPPER TROUGH
OVER OUR AREA WILL CHILL THE COLUMN BUT SHOULD DESTABILIZE THE AIR
ENOUGH TO MAINTAIN SOME CLOUDS AND AGAIN PROTECT OUR AREA FROM
FROST OR A FREEZE...EVEN AS THE COLUMN COOLS LATE WEDNESDAY NIGHT
AND EARLY THURSDAY. THE HIGH SUN SHOULD FINALLY WARM THE
UNSEASONABLY COLD COLUMN REDUCING THE POSSIBILITY OF THE
TEMPERATURE ENDANGERING CROPS AND PLANTS FRIDAY AND SATURDAY
MORNING. AS THE SURFACE HIGH BUILDS FURTHER UP THE OHIO VALLEY AND
HEIGHTS ALOFT RISE...A SOUTHWEST FLOW SHOULD FINALLY BEGIN TO
MODERATE TEMPERATURES ACROSS OUR AREA SUNDAY. ADDITIONALLY...THE
WARM ADVECTION IS APT TO INTRODUCE A CHANCE OF OVERRUNNING SHOWERS
SUNDAY.
&&
.AVIATION.../18Z TAF ISSUANCE/
IFR IN LOW CLOUDS ACROSS NORTHEAST MN AND HIGH-END MVFR TO VFR IN
SCATTERED TO BROKEN CLOUDS ACROSS NORTHWEST WI AND SOUTHERN PINE
COUNTY MN. VLIFR IN DENSE FOG ACROSS HIGHER TERRAIN ALONG THE
LAKE SUPERIOR NORTH SHORE...INCLUDING THE DULUTH AREA. THUNDER
STORMS...MOST WITH INTENSE RAIN...AND SOME CONTAINING TORNADOES...
EXTREME AND DESTRUCTIVE WIND...AND VERY LARGE HAIL OVER 2 INCHES
WILL SPREAD ACROSS THE AREA FROM WEST TO EAST BEGINNING ABOUT
MIDNIGHT TONIGHT AND CONTINUING INTO EARLY MONDAY. WEST WIND WITH
MVFR CONDITIONS IN BROKEN CLOUDS WILL FOLLOW. CLOUDS WILL SCATTER
OUT...WITH RESULTING VFR CONDITIONS FROM XVG-DLH AND ACROSS
NORTHWEST WI BEGINNING LATE MONDAY MORNING.
&&
.POINT TEMPS/POPS...
DLH 50 73 47 54 / 90 60 20 50
INL 52 69 43 48 / 80 50 60 60
BRD 60 73 48 54 / 90 30 20 40
HYR 65 80 49 58 / 80 60 20 30
ASX 54 77 51 58 / 80 70 20 40
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR MNZ012-019>021-026-034>038.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR WIZ001-006-007.
LS...SMALL CRAFT ADVISORY UNTIL 4 AM CDT MONDAY FOR LSZ121-140>148.
&&
SHORT TERM...BERDES
LONG TERM....EOM
AVIATION...EOMHazardous weather outlook, May 27, 3:51 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 351 AM CDT SUN MAY 27 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-281030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 351 AM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE EARLY THIS MORNING...AND EVENTUALLY DIMINISH AND LIFT TO THE NORTH BY THE LATE MORNING AND EARLY AFTERNOON. HOWEVER...BY LATE THIS AFTERNOON ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE IN FROM THE WEST...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY SOUTH AND WEST OF A LINE FROM CASS LAKE TO MOOSE LAKE TO SHELL LAKE. THERE IS ALSO A THREAT OF HEAVY RAIN AND FLASH FLOODING TONIGHT ACROSS PARTS OF THE NORTHLAND. IT APPEARS AT THIS TIME THAT THE HEAVIEST RAIN WILL FALL ALONG A NORTH SOUTH CORRIDOR EXTENDING FROM BRAINERD TO SPOONER...NORTHWARD THROUGH THE TWIN PORTS ALONG HIGHWAY 61 AND 53...AND INTO THE TIP OF THE ARROWHEAD. VERY HEAVY RAIN IN A SHORT PERIOD OF TIME...ON TOP OF ALREADY SATURATED SOILS...WILL CREATE THE POTENTIAL FOR FLASH FLOODING. CHECK THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-281030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 351 AM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHEAST WINDS...COMBINED WITH INCREASING WAVE HEIGHTS WILL PRODUCE HAZARDOUS CONDITIONS ALONG THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR TODAY AND TONIGHT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALL OF THE NEARSHORE WATERS. CHECK THE LATEST NEAR SHORE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 27, 10:54 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1054 AM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM HEAVY RAIN PINE CENTER 46.21N 93.91W
05/27/2012 M1.61 INCH CROW WING MN TRAINED SPOTTER
0848 AM HEAVY RAIN LEECH LAKE 47.16N 94.41W
05/27/2012 M1.35 INCH CASS MN TRAINED SPOTTER
0848 AM HEAVY RAIN BALL CLUB 47.33N 93.94W
05/27/2012 M0.90 INCH ITASCA MN MESONET
0848 AM HEAVY RAIN AITKIN 46.53N 93.71W
05/27/2012 M1.22 INCH AITKIN MN MESONET
FROM RAWS
0848 AM HEAVY RAIN WINTER 45.82N 91.01W
05/27/2012 M0.76 INCH SAWYER WI MESONET
0848 AM HEAVY RAIN CLAM LAKE 46.16N 90.92W
05/27/2012 M1.21 INCH ASHLAND WI MESONET
0848 AM HEAVY RAIN CRANE LAKE 48.27N 92.49W
05/27/2012 M0.65 INCH ST. LOUIS MN MESONET
0848 AM HEAVY RAIN GLIDDEN 46.13N 90.58W
05/27/2012 M0.37 INCH ASHLAND WI MESONET
0848 AM HEAVY RAIN HAYWARD 46.01N 91.48W
05/27/2012 M0.90 INCH SAWYER WI MESONET
RAWRS
0848 AM HEAVY RAIN HIBBING 47.40N 92.95W
05/27/2012 M1.09 INCH ST. LOUIS MN MESONET
RAWS
&&
CCHRISTLocal storm report, May 27, 11:14 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
1114 AM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM HEAVY RAIN OULU 46.63N 91.53W
05/27/2012 M1.25 INCH BAYFIELD WI TRAINED SPOTTER
RAINFALL SINCE 11PM CDT LAST NIGHT
0733 AM HEAVY RAIN 3 N MERRIFIELD 46.51N 94.17W
05/27/2012 M3.14 INCH CROW WING MN TRAINED SPOTTER
0848 AM HEAVY RAIN GLIDDEN 46.13N 90.58W
05/27/2012 M0.37 INCH ASHLAND WI MESONET
0848 AM HEAVY RAIN CRANE LAKE 48.27N 92.49W
05/27/2012 M0.65 INCH ST. LOUIS MN MESONET
0848 AM HEAVY RAIN CLAM LAKE 46.16N 90.92W
05/27/2012 M1.21 INCH ASHLAND WI MESONET
0848 AM HEAVY RAIN WINTER 45.82N 91.01W
05/27/2012 M0.76 INCH SAWYER WI MESONET
0848 AM HEAVY RAIN AITKIN 46.53N 93.71W
05/27/2012 M1.22 INCH AITKIN MN MESONET
FROM RAWS
0848 AM HEAVY RAIN BALL CLUB 47.33N 93.94W
05/27/2012 M0.90 INCH ITASCA MN MESONET
0848 AM HEAVY RAIN LEECH LAKE 47.16N 94.41W
05/27/2012 M1.35 INCH CASS MN TRAINED SPOTTER
0848 AM HEAVY RAIN PINE CENTER 46.21N 93.91W
05/27/2012 M1.61 INCH CROW WING MN TRAINED SPOTTER
0848 AM HEAVY RAIN TRADE LAKE 45.69N 92.59W
05/27/2012 M0.55 INCH BURNETT WI TRAINED SPOTTER
24 HOUR TOTAL
0848 AM HEAVY RAIN HIBBING 47.40N 92.95W
05/27/2012 M1.09 INCH ST. LOUIS MN MESONET
RAWS
0848 AM HEAVY RAIN HAYWARD 46.01N 91.48W
05/27/2012 M0.90 INCH SAWYER WI MESONET
RAWRS
0848 AM HEAVY RAIN PILLAGER 46.33N 94.48W
05/27/2012 M2.00 INCH CASS MN TRAINED SPOTTER
LAST NIGHT AND THIS MORNINGS TOTAL
0848 AM HEAVY RAIN 7 NW BRAINERD 46.43N 94.30W
05/27/2012 M3.08 INCH CROW WING MN CO-OP OBSERVER
0848 AM HEAVY RAIN WRENSHALL 46.62N 92.38W
05/27/2012 M1.74 INCH CARLTON MN TRAINED SPOTTER
0848 AM HEAVY RAIN 3 SW BRUNO 46.25N 92.71W
05/27/2012 M0.85 INCH PINE MN TRAINED SPOTTER
0848 AM HEAVY RAIN PROCTOR 46.74N 92.23W
05/27/2012 M1.12 INCH ST. LOUIS MN TRAINED SPOTTER
0848 AM HEAVY RAIN 10 N BRULE 46.70N 91.58W
05/27/2012 M1.50 INCH DOUGLAS WI TRAINED SPOTTER
0848 AM HEAVY RAIN GRAND RAPIDS 47.23N 93.52W
05/27/2012 M0.90 INCH ITASCA MN TRAINED SPOTTER
OVERNIGHT
0848 AM HEAVY RAIN 3 N BRAINERD 46.40N 94.19W
05/27/2012 M3.42 INCH CROW WING MN TRAINED SPOTTER
0848 AM HEAVY RAIN 5 S HERBSTER 46.76N 91.26W
05/27/2012 M1.10 INCH BAYFIELD WI TRAINED SPOTTER
0848 AM HEAVY RAIN 2 NE NISSWA 46.52N 94.27W
05/27/2012 M2.26 INCH CROW WING MN TRAINED SPOTTER
0848 AM HEAVY RAIN SILVER BAY 47.29N 91.28W
05/27/2012 M0.55 INCH LAKE MN TRAINED SPOTTER
1105 AM HEAVY RAIN 10 S SUPERIOR 46.55N 92.06W
05/27/2012 M2.81 INCH DOUGLAS WI CO-OP OBSERVER
AT PATTISON STATE PARK. THE BLACK RIVER IS RUNNING VERY
HIGH.
&&
CCHRISTSpecial weather statement, May 27, 3:00 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
300 PM CDT SUN MAY 27 2012
MNZ010-011-272045-
KOOCHICHING-NORTH ST. LOUIS-
300 PM CDT SUN MAY 27 2012
...THUNDERSTORMS ARE MOVING THROUGH THE RAINY RIVER VALLEY...
AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES WEST
OF BIRCHDALE TO 4 MILES NORTH OF ELBOW LAKE...MOVING NORTHEAST AT 40
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEFLY HEAVY
DOWNPOURS UP TO A THIRD OF AN INCH IN A HALF HOUR...
* THUNDERSTORMS WILL BE NEAR...
LITTLEFORK AND ASH LAKE BY 305 PM...
LOMAN AND BUYCK BY 310 PM...
RAY AND PELLAND BY 315 PM...
INDUS AND ERICKSBURG BY 320 PM...
KABETOGAMA BY 325 PM...
RANIER AND INTERNATIONAL FALLS BY 330 PM...
ISLAND VIEW BY 335 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4864 9384 4853 9379 4854 9353 4862 9341
4865 9322 4860 9306 4862 9296 4857 9289
4854 9264 4850 9262 4846 9271 4845 9250
4831 9241 4835 9228 4834 9228 4831 9240
4824 9237 4796 9259 4846 9445 4871 9444
EOMSpecial weather statement, May 27, 4:20 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
420 PM CDT SUN MAY 27 2012
MNZ012-020-021-272215-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN
LAKE/NORTH SHORE-
420 PM CDT SUN MAY 27 2012
...A LINE OF THUNDERSTORMS IS MOVING THROUGH THE ARROWHEAD...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF BASSWOOD
LAKE TO GREENWOOD LAKE...MOVING EAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS OF UP TO A HALF INCH OF RAIN IN A HALF HOUR...
* THUNDERSTORMS WILL BE NEAR...
SNOW BANK LAKE BY 430 PM...
SAWBILL LANDING AND MURPHY CITY BY 435 PM...
SEA GULL LAKE BY 455 PM...
TOFTE AND TACONITE HARBOR BY 500 PM...
LUTSEN BY 510 PM...
EAGLE MOUNTAIN BY 515 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4824 9082 4810 9074 4814 9058 4811 9054
4812 9031 4773 9033 4773 9042 4763 9069
4746 9101 4747 9174 4820 9171 4812 9168
4810 9163 4811 9156 4806 9156 4808 9128
4826 9089
EOMThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:22 PM CDT | Special Weather Statement | DLH | Carlton, Pine | 23 min |
| May 26, 7:55 PM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| May 26, 8:17 PM CDT | Special Weather Statement | DLH | Carlton | 28 min |
| May 26, 8:54 PM CDT | Special Weather Statement | DLH | Carlton | 36 min |
| May 26, 9:22 PM CDT | River Flood Advisory | DLH | Crow Wing, Morrison | 36 hr |
| May 26, 9:38 PM CDT | River Flood Advisory | DLH | Carlton | 36 hr |
| May 26, 10:42 PM CDT | Special Weather Statement | DLH | Pine | 33 min |
| May 27, 12:17 AM CDT | Special Weather Statement | DLH | Pine | 43 min |
| May 27, 12:45 AM CDT | Special Weather Statement | DLH | Pine | 45 min |
| May 27, 1:09 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Crow Wing | 51 min |
| May 27, 1:47 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 43 min |
| May 27, 2:15 AM CDT | Flash Flood Warning | DLH | Aitkin, Pine | 3 hr |
| May 27, 3:33 AM CDT | Flash Flood Watch | DLH | Aitkin, Carlton, Cook, Crow Wing, Itasca, Lake and 2 more | 26 hr |
| May 27, 3:36 AM CDT | Areal Flood Advisory | DLH | Aitkin, Cass, Crow Wing | 4 hr |
| May 27, 4:32 AM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing | 4 hr |
| May 27, 6:29 AM CDT | Special Marine Warning | DLH | 31 min | |
| May 27, 8:29 AM CDT | Areal Flood Advisory | DLH | Aitkin, Cass, Crow Wing | 30 hr |
| May 27, 9:04 AM CDT | Special Weather Statement | DLH | Itasca | 41 min |
| May 27, 9:07 AM CDT | Special Weather Statement | DLH | Lake | 38 min |
| May 27, 10:04 AM CDT | Special Weather Statement | DLH | Cook | 26 min |
| May 27, 1:49 PM CDT | River Flood Warning | DLH | Crow Wing, Morrison | 11 days |
| May 27, 1:49 PM CDT | River Flood Warning | DLH | Carlton | 19 hr |
| May 27, 3:00 PM CDT | Special Weather Statement | DLH | Koochiching | 45 min |
| May 27, 4:20 PM CDT | Special Weather Statement | DLH | Cook, Lake | 55 min |
| May 27, 6:00 PM CDT | Special Weather Statement | DLH | Aitkin | 60 min |
| May 27, 6:48 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 27 min |
| May 26, 7:15 PM CDT | Special Weather Statement | DLH | Washburn | 30 min |
| May 26, 7:35 PM CDT | Special Weather Statement | DLH | Douglas | 25 min |
| May 26, 7:47 PM CDT | Special Weather Statement | DLH | Sawyer | 28 min |
| May 26, 8:04 PM CDT | Special Weather Statement | DLH | Bayfield | 26 min |
| May 26, 8:13 PM CDT | Special Weather Statement | DLH | Sawyer | 32 min |
| May 26, 8:40 PM CDT | Special Weather Statement | DLH | Price | 35 min |
| May 26, 8:48 PM CDT | Special Weather Statement | DLH | Sawyer | 27 min |
| May 26, 9:01 PM CDT | Special Weather Statement | DLH | Bayfield | 29 min |
| May 26, 9:14 PM CDT | Special Weather Statement | DLH | Sawyer | 31 min |
| May 26, 9:39 PM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 36 min |
| May 26, 9:48 PM CDT | Special Weather Statement | DLH | Douglas | 27 min |
| May 26, 10:18 PM CDT | Special Weather Statement | DLH | Ashland | 27 min |
| May 26, 11:14 PM CDT | Special Weather Statement | DLH | Burnett, Sawyer, Washburn | 46 min |
| May 26, 11:38 PM CDT | Special Weather Statement | DLH | Burnett, Price, Sawyer, Washburn | 52 min |
| May 27, 12:12 AM CDT | Special Weather Statement | DLH | Sawyer | 33 min |
| May 27, 12:29 AM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 31 min |
| May 27, 12:50 AM CDT | Special Weather Statement | DLH | Iron | 25 min |
| May 27, 12:57 AM CDT | Special Weather Statement | DLH | Price | 33 min |
| May 27, 1:26 AM CDT | Special Weather Statement | DLH | Sawyer | 19 min |
| May 27, 1:29 AM CDT | Special Weather Statement | DLH | Price | 16 min |
| May 27, 1:48 AM CDT | Special Weather Statement | DLH | Douglas | 27 min |
| May 27, 2:11 AM CDT | Special Weather Statement | DLH | Douglas | 34 min |
| May 27, 2:41 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Iron | 34 min |
| May 27, 3:02 AM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| May 27, 3:55 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Iron | 65 min |
| May 27, 6:10 AM CDT | Special Weather Statement | DLH | Bayfield | 20 min |
| May 27, 7:28 AM CDT | Areal Flood Warning | DLH | Ashland, Bayfield, Douglas | 8 hr |
| May 27, 5:57 PM CDT | Special Weather Statement | DLH | Washburn | 63 min |
| May 27, 6:32 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 58 min |
Nearby
Areal Flood Warnings in Wisconsin, 2012Areal Flood Warnings in Minnesota, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.